# SDR 2025FA0000634

- Difficulty date: September 2, 2025
- Submitted: September 9, 2025
- Operation: General aviation
- Aircraft: N874SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1574
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control System
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: K

## Discrepancy

WHEN DECENDING FROM 14K FEET TO 12K FEET, CREW ACTIVATED SPD MODE TO ALLOW CONTROL RATE VIA ENGINE POWER. ONCE ENGINE TORQUE WENT BELOW 10PSI CREW HEARD LOUD BANG FROM FRONT OF AIRCRAFT AND A THUD WAS FELT. NO ENGINE INSTRUMENTS INDICATING ANYTHING WAS WRONG AND NO CASS MESSAGE.
